# SDR A6WA201310114M283

- Difficulty date: October 11, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 31,196 hours, 26,998 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADEL CLAMP MOUNT BRACKET FOR PNEUMATIC LINE ON TOP OF ENGINE BOX BEAM OTBD BROKEN OFF.  REMOVED UNSERVICEABLE BRACKET AND INSTALLED SERVICEABLE ADEL CLAMP MOUNT BRACKET.
